Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 22, Issue 2 - Dec 2006
Volume 22, Issue 1 - Jun 2006
Selecting the target year
ON A CLASS OF
-PREOPEN SETS IN A TOPOLOGICAL SPACE
Krishnan, G. Sal Sundara ; Balachandran, K. ;
East Asian mathematical journal , volume 22, issue 2, 2006, Pages 131~149
In this paper we introduce the concept of
-preopen sets in a topological space together with its corresponding
-preinterior operators and a new class of topology
which is generated by the class of
-preopen sets. Also we introduce
, 1, 2) and study some of its properties and we proved that if
is a regular operation, then
space. Finally we introduce
-precontinuous mappings and study some of its properties.
COINCIDENCE POINT THEOREMS FOR SINGLE AND MULTI-VALUED CONTRACTIONS
Veerapandi, T. ; Chelvam, T. Tamizh ; Mariappan, M. ;
East Asian mathematical journal , volume 22, issue 2, 2006, Pages 151~162
In this paper two coincidence point theorems in complete metric spaces for two pairs of single and multi-valued mappings have been established.
FREE NODES AND BUSY NODES OF A FUZZY GRAPH
Nagoorgani, A. ; Chandrasekaran, V.T. ;
East Asian mathematical journal , volume 22, issue 2, 2006, Pages 163~170
In networking, it is essential to analyse the nodes along with their neighbours. The properties of fuzzy finite graphs are very much useful in obtaining solutions to many problems like traffic congestion problem. In this paper, free nodes and busy nodes are defined and the properties of nodes are examined at various levels of their degrees.
AN OPTIMAL CONTROL FOR THE WAVE EQUATION WITH A LOCALIZED NONLINEAR DISSIPATION
Kang, Yong-Han ;
East Asian mathematical journal , volume 22, issue 2, 2006, Pages 171~188
We consider the problem of an optimal control of the wave equation with a localized nonlinear dissipation. An optimal control is used to bring the state solutions close to a desired profile under a quadratic cost of control. We establish the existence of solutions of the underlying initial boundary value problem and of an optimal control that minimizes the cost functional. We derive an optimality system by formally differentiating the cost functional with respect to the control and evaluating the result at an optimal control.
NOTES ON GRADING MONOIDS
Lee, Je-Yoon ; Park, Chul-Hwan ;
East Asian mathematical journal , volume 22, issue 2, 2006, Pages 189~194
Throughout this paper, a semigroup S will denote a torsion free grading monoid, and it is a non-zero semigroup with 0. The operation is written additively. The aim of this paper is to study semigroup version of an integral domain (,, and ).
GENERALIZED ANTI FUZZY SUBGROUPS
Jun, Young-Bae ; Song, Seok-Zun ;
East Asian mathematical journal , volume 22, issue 2, 2006, Pages 195~205
Using the notion of anti fuzzy points and its besideness to and non-quasi-coincidence with a fuzzy set, new concepts of an anti fuzzy subgroup are introduced and their inter-relations are investigated.
NIL SUBSETS IN BCH-ALGEBRAS
Jun, Young-Bae ; Roh, Eun-Hwan ;
East Asian mathematical journal , volume 22, issue 2, 2006, Pages 207~213
Using the notion of nilpotent elements, the concept of nil subsets is introduced, and related properties are investigated. We show that a nil subset on a subalgebra (resp. (closed) ideal) is a subalgebra (resp. (closed) ideal). We also prove that in a nil algebra every ideal is a subalgebra.
A NOTE ON THE AUSTIN'S GROUPOIDS
Cho, Jung-R. ; Dudek, Jozef ;
East Asian mathematical journal , volume 22, issue 2, 2006, Pages 215~221
On a groupoid satisfying the Austin's identity, every n-ary linear term is essentially n-ary. That is, if a term has no variables appearing more than once, then the term depends on every variable it involves.
INTEGRAL GEOMETRY ON PRODUCT OF SPHERES II
Kang, Hong-Jae ;
East Asian mathematical journal , volume 22, issue 2, 2006, Pages 223~238
GROUP ACTION ON INTUTIOISTIC FUZZY IDEALS OF RINGS
Lee, Dong-Soo ; Park, Chul-Hwan ;
East Asian mathematical journal , volume 22, issue 2, 2006, Pages 239~248
Let G be a group acting on a ring R. We will define the group action of G on an intuitionsitic fuzzy set of R. We will introduce intuitionistic fuzzy G-prime ideals of a ring and we will prove that every intuitionistic fuzzy G-prime ideal is the largest G-invariant intuitionistic fuzzy ideal of R contained in the intuitionistic fuzzy prime ideal which is uniquely determined up to G-orbits.
ON CONJUGATE POINTS OF THE GROUP H(2, 1)
Jang, Chang-Rim ; Park, Keun ; Lee, Tae-Hoon ;
East Asian mathematical journal , volume 22, issue 2, 2006, Pages 249~257
Let n be a 2-step nilpotent Lie algebra which has an inner product <,> and has an orthogonal decomposition
for its center
and the orthogonal complement
. Then Each element Z of
defines a skew symmetric linear map
given by $
$ for all
be a unit speed geodesic in a 2-step nilpotent Lie group H(2, 1) with its Lie algebra n(2, 1) and let its initial velocity
(0) be given by
with its center component
nonzero. Then we showed that
is conjugate to
, where n is a nonzero intger and
is a nonzero eigenvalue of
if and only if either
is an eigenvector of
is not surjective.